Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 254–261 (Mi zvmmf1735)  

This article is cited in 10 scientific papers (total in 10 papers)

Uniform difference schemes for a heat equation with concentrated heat capacity

I. A. Brayanov, L. G. Volkov

Angel Kanchev University of Ruse

Full text: PDF file (1018 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 242–248

Bibliographic databases:
UDC: 519.633:536.24
MSC: Primary 65M06; Secondary 35K05, 35R05, 65M12
Received: 19.12.1997
Revised: 07.07.1998

Citation: I. A. Brayanov, L. G. Volkov, “Uniform difference schemes for a heat equation with concentrated heat capacity”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 254–261; Comput. Math. Math. Phys., 39:2 (1999), 242–248

Citation in format AMSBIB
\Bibitem{BraVol99}
\by I.~A.~Brayanov, L.~G.~Volkov
\paper Uniform difference schemes for a heat equation with concentrated heat capacity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 254--261
\mathnet{http://mi.mathnet.ru/zvmmf1735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692786}
\zmath{https://zbmath.org/?q=an:0970.65091}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 242--248


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1735
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braianov I.A., Vulkov L.G., “Grid approximation for the solution of the singularly perturbed heat equation with concentrated capacity”, J Math Anal Appl, 237:2 (1999), 672–697  crossref  mathscinet  zmath  isi  scopus
    2. Jovanovic B.S., Vulkov L.G., “Operator's approach to the problems with concentrated factors”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 1988, 2001, 439–450  crossref  mathscinet  zmath  isi
    3. Jovanovic B.S., Vulkov L.G., “On the convergence of finite difference schemes for the heat equation with concentrated capacity”, Numer Math, 89:4 (2001), 715–734  crossref  mathscinet  zmath  isi  scopus
    4. Jovanovic B.S., Vulkov L.G., “On the convergence of difference schemes for hyperbolic problems with concentrated data”, SIAM J Numer Anal, 41:2 (2003), 516–538  crossref  mathscinet  zmath  isi  scopus
    5. Sun Z.Z., Zhu Y.L., “A second order accurate difference scheme for the heat equation with concentrated capacity”, Numer Math, 97:2 (2004), 379–395  crossref  mathscinet  zmath  isi  scopus
    6. L. G. Volkov, B. S. Jovanović, “Convergence of finite-difference schemes for Poisson's equation with a dynamic boundary condition”, Comput. Math. Math. Phys., 45:2 (2005), 275–284  mathnet  mathscinet  zmath
    7. Jovanovic B.S., Vulkov L.G., “Finite difference approximation of an elliptic interface problem with variable coefficients”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 3401, 2005, 46–55  crossref  zmath  isi
    8. Jovanovic B.S., Vulkov L.G., “Stability of difference schemes for parabolic equations with dynamical boundary conditions and conditions on conjugation”, Applied Mathematics and Computation, 163:2 (2005), 849–868  crossref  mathscinet  zmath  isi  scopus
    9. Jovanovic B.S., Vulkov L.G., “On the convergence of difference scheme for parabolic problems with concentrated data”, Int J Numer Anal Model, 5:3 (2008), 386–406  mathscinet  zmath  isi
    10. Jovanovic B.S., Vulkov L.G., “Finite difference approximations for some interface problems with variable coefficients”, Appl Numer Math, 59:2 (2009), 349–372  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:266
    Full text:123
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022